# SDR IPXA2018102435322

- Difficulty date: October 12, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: AUP8603527
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON HEAT SHIELD WAS CRACKED AT YWN 332.  REPAIRED THE HEAT SHIELD IAW EA 011-5400-01-A7512, REV I/R, AND EO MD11-5420-70325-A.  MINOR.
